Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Filters and games


Authors: Tomek Bartoszyński and Marion Scheepers
Journal: Proc. Amer. Math. Soc. 123 (1995), 2529-2534
MSC: Primary 90D44; Secondary 03E05, 03E15, 04A15, 04A20
DOI: https://doi.org/10.1090/S0002-9939-1995-1249868-8
MathSciNet review: 1249868
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain game-theoretic characterizations for meagerness and rareness of filters on $ \omega $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90D44, 03E05, 03E15, 04A15, 04A20

Retrieve articles in all journals with MSC: 90D44, 03E05, 03E15, 04A15, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1249868-8
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society